# SDR AALA202512180607

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N843AN
- Make and model: Boeing 787-9
- Aircraft serial: 66008
- Aircraft time: 1,629 hours, 227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Weak
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FA FLASHLIGHT AT L2 DOOR DIM. MAINTENANCE REPLACED BATTERY AS REQUIRED, OPS TEST GOOD.
